# SDR UIEA2019101535709

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 80,379 hours, 13,694 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STAB TRIM DISPLAYED OUT OF GREEN BAND. NOSE DOWN BAND DID NOT ILLUMINATE WHEN INDICATOR LIGHTS TESTED.  PERFORMED GREEN BAND DISAGREE TEST PER FIM 27-41-944. STAB GREEN BAND OPS TEST NORMAL IAW MM 27-48-60-865-602. NOSE PRESSURE SWITCH CLEANED.
